# SDR DLM88953720

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7055381
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT DIV TO MCO, RIGHT HYD SYS QUANTITY DECREASED RAPIDLY TOWARDS ZERO, PRESS FOLLOWED.  FOLLOWED RIGHT HYD SYS FAILURE PROCEDURE.  REPLACED NR 2 ENGINE HYD PRESSURE LINE, OPERATION NORMAL.
